# SDR 98ZZZX189

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3546F
- Make and model: Cessna 182J
- Aircraft serial: 18257546
- System (JASC): 2701 · Control Column Section
- Part: Yoke Shaft
- Part number: 07136671
- Condition: Fouled
- Location: Lt Control Wheel
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND UP ELEVATOR TRAVEL BELOW LIMIT BY 30 PERCENT - 18 DEGREES UP - 26 DEGREES PLUS 1 MINUS ZERO DEG.  INSPECTION FOUND 'TINNERMAN' TYPE HOSE CLAMP CAUGHT INBETWEEN LT YOKE SHAFT P/N 0713667-1, AND LT CONTROL WHEEL SUPPORT ASSY STOPPING THE LAST 2.0 INCHES OF TRAVEL.  COULD NOT DETERMINE SOURCE OF CLAMP.  VARIOUS AVIONICS AND 'BEHIND PANEL' WORK PERFORMED IN THE LAST 2 YEARS.
